Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Maniac depression after taking zypera, later pancreatitis, numbness in foot, liver failure, taking vitamin B. How can I regain normalcy?

I have been a victim of the bad side affects of the drug zyprexa ,I was presribed it for mild depression which I totally trusted my Dr. and was truthful in answering his questions no matter how embarrassing or lack of good judgement it may have made me look to someone else.After 6 months of taking this zyprexa and finding out it was for severely or manic depression , and suffering from anti- psychosis , I quit taking the drug.In the years to come I suffered pancreatitus(the first time mild). The 2nd I spent 2 months in the hospital.Also my douediem got infected and kept regurgitating a green bile .Throughout the next 4 years had intestinal blockages, liver failure ,lost 6 pints of blood due to varisie veins in my esophagus, and have lost the feeling in my toes,walking barefoot is extremely painful(virtually impossible),and cannot get rid of ingrown toe-nails?How do I get body back to normal I m now 42 yrs. of age.Already injecting vitamin b sub-cutaneously, is there anything else I can do?
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Zyprexa (Olanzapine) is commonly used anti-psychotic medication which is used in the treatment of a psychotic disorders, severe depression, etc. You seem to be suffering from multiple medical problems which are unrelated to the side effects of Zyprexa. Pancreatitis, oesophagial varices, liver failure, intestinal blocks, etc. are major medical problems which are indicative of a serious systemic illness in your body. So, your problems are very likely to be due to an independent systemic disease and not due to the side effects of Zyprexa.

You will need a thorough medical evaluation to find out the possible causes of your serious medical problems and further treatment needs to be given appropriately. Please discuss with your doctors treating you about your problems and they will be able to give you a better picture about the cause of your problems.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 23 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor